# SDR SWAA013287

- Difficulty date: December 9, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 23,385 hours, 20,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, RBL 5.7 AND WL 203, LBL 5.7 AND WL 199.  REPAIRED WEB PER SRM.
